Fast adaptive penalized splines

Krivobokova T, Crainiceanu CM, Kauermann G (2008)
JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS 17(1): 1-20.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
This article proposes a numerically simple method for locally adaptive smoothing. The heterogeneous regression function is modeled as a penalized spline with a varying smoothing parameter modeled as another penalized spline. This is formulated as a hierarchical mixed model, with spline coefficients following zero mean normal distribution with a smooth variance structure. The major contribution of this article is to use the Laplace approximation of the marginal likelihood for estimation. This method is numerically simple and fast. The idea is extended to spatial and non-normal response smoothing.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS
Band
17
Zeitschriftennummer
1
Seite
1-20
ISSN
eISSN
PUB-ID

Zitieren

Krivobokova T, Crainiceanu CM, Kauermann G. Fast adaptive penalized splines. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS. 2008;17(1):1-20.
Krivobokova, T., Crainiceanu, C. M., & Kauermann, G. (2008). Fast adaptive penalized splines. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, 17(1), 1-20. doi:10.1198/106186008X287328
Krivobokova, T., Crainiceanu, C. M., and Kauermann, G. (2008). Fast adaptive penalized splines. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS 17, 1-20.
Krivobokova, T., Crainiceanu, C.M., & Kauermann, G., 2008. Fast adaptive penalized splines. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, 17(1), p 1-20.
T. Krivobokova, C.M. Crainiceanu, and G. Kauermann, “Fast adaptive penalized splines”, JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, vol. 17, 2008, pp. 1-20.
Krivobokova, T., Crainiceanu, C.M., Kauermann, G.: Fast adaptive penalized splines. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS. 17, 1-20 (2008).
Krivobokova, Tatyana, Crainiceanu, Ciprian M., and Kauermann, Göran. “Fast adaptive penalized splines”. JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS 17.1 (2008): 1-20.